# SDR AALA202507083229

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N337TN
- Make and model: Boeing 737-8
- Aircraft serial: 68106
- Aircraft time: 5,666 hours, 2,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING CARD 09C20025006, FOUND AFTER MEGAPHONE SPEAKER INOPERATIVE. REMOVED AND REPLACED AFT MEGAPHONE. PER 25-64-00 AMM, OPERATIONAL CHECK GOOD.
